# SDR A6WA20130618010

- Difficulty date: June 3, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK BS  559+90 CORRODED.  SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-21-49 AND WERE REPLACED WITH NEW SEAT TRACK.
